The sufficient conditions of the shape stability for perturbation of the one class of optimal control problems

We address the optimal control problems in the coefficients for a nonlinear elliptic equation with Dirichlet boundary conditions for generalized solenoidal controls. We define the shape stability concept for optimal control problems. Finally, we reveal the sufficient conditions for perturbation of the domain, under which the shape stability of the problem under study occurs.

Publication year: 
2008
Issue: 
6
УДК: 
517.9
С. 138–143, укр., Бібліогр.: 10 назв.
References: 

1. Bucur D., Buttazzo G. Variational Methodth in Shape Optimization Problems // Progress in Nonlinear Differential Equations and their Applications. – Boston: Birkha user, 2005. – P. 65.
2. Bucur D., Trebeschi P. Shape optimization problem governed by nonlinear state equations // Proc. Roy. Soc. Edinburgh. Ser. A. – 1998. – 128. – Р. 943–963.
3. Dal Maso G., Ebobisse F., Ponsiglione M. A stability result for nonlinear Neumann problems under boundary variations // J. Math. Pures Appl. – 2003. – 82. – P. 503–532.
4. Dancer E.N. The effect of domains shape on the number of positive solutions of certain nonlinear equation // J. Diff. Equations. – 1990. – 87. – P. 316–339.
5. Daners D. Domain perturbation for linear and nonlinear parabolic equations // Ibid. – 1996. – 129. – Issue 2. – P. 358–400.
6. Иваненко В.И., Мельник В.С. Вариационные методы в задачах управления для систем с распределенными параметрами. – К.: Наук. думка, 1988. – 324 с.
7. Когут О.П. Про розв’язність задачі оптимального керування нелінійним еліптичним рівнянням з умовами Неймана на границі // Зб. наук. пр. Сер. “Диференціальні рівняння та їх застосування”. – Дніпропетровськ: ДНУ, 2008. – C. 85–99.
8. Жиков В.В., Козлов С.М., Олейник О.Л. Усреднение дифференциальных операторов. – М.: Физматлит, 1993. – 454 с.
9. Марченко В.А., Хруслов Е.Я. Усредненные модели микронеоднородных сред. – К.: Наук. думка, 2005. – 550 с.
10. Dal Maso G., Murat F. Asymproric behaviour and correctors for Dirichlet problem in perforated domains with homogeneous monotone operators // Ann. Scoula Norm. Sup. Pisa Cl. Sci. – 1997. – 24, N4. – P. 239–290.

AttachmentSize
2008-6-21.pdf175.84 KB

Тематичні розділи журналу

,